Sunday, July 05, 2015

An Unwelcomed Medication Side Effect


Far out I have had such a bad night last night. My (new) GP gave me a sample of an anti-inflammatory to help with all my joint pain. I have had such pain upon waking. I had been wondering if it was arthritis or perhaps even psoriatic arthritis considering I have had psoriasis for 40 years. (Although I am only 29 it surprises me :P )

Anyway, I took some of this new med on Friday night and also last night. Within 3 hours of taking it my stomach was feeling rather horrid. The first night I though okay maybe it's just colic or something I ate. It wasn't too bad just lots of grumbling and some belching but last night was definitely worse. It was up and down all night in pain and I hate to say it but I was throwing up too. I have to admit I did feel better after I had been sick. I did check my BGL afterwards and it was within my 'normal' range. It is also fine this morning when I checked it. Although I am a little worried about eating anything.

I still feel yucky and tired. I decided that due to this I am unable to attend Church today. Which is upsetting me. I am unable to teach my Sunday school class, again. I hate to say this but I feel I am becoming very unreliable where that is concerned. Those poor kids will be placed in another class for another Sunday.
Also, last week I arranged to talk with the Bishop this week. I needed to talk with him and now I am unable to. He will probably think I dodging him on purpose. I don't him to think that at all :'( Gosh I feel like I am always letting others down. I hate it.

Back to the new medication, I will NOT be taking another dose tonight. I am not going to put up with that horrible stomach pain again. Mark suggested I phone the surgery and speak to the practice nurse tomorrow and see what she says. It is probably a really good idea. I just want to be pain free.


No comments: